Alert archive / Kansas / Flash Flood Warnings in 2009
Flash Flood Warning 125, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 19, 2009, 10:11 PM CDT for Cherokee County, Kansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2009, 10:11 PM CDT (03:11 UTC)
- Expired
- Aug 20, 2009, 4:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Cherokee County, KS
The radar
The Tulsa radar (KINX), 128 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 11:48 PM CDT | FLASH FLOOD | 3 N Columbus, KS | BETHLEHEM ROAD BETWEEN 10TH AND 20TH STREETS FLOODED. ALSO 8 MILES WEST OF COLUMBUS SEVERAL COUNTY ROADS FLOODED FROM 90TH ROAD WEST TO NEOSHO RIVER |
| Aug 20, 2:58 AM CDT | FLASH FLOOD | Scammon, KS | THE LITTLE CHERRY CREEK HAS FLOODED A SECTION OF HIGHWAY 7 NEAR SCAMMON. THE HIGHWAY HAS BEEN CLOSED TO MOTORISTS. |
| Aug 20, 3:05 AM CDT | FLASH FLOOD | Scammon, KS | A WATER RESCUE IS IN PROGRESS. A MOTORISTS TRIED TO CROSS A FLOODED LITTLE CHERRY CREEK AT ITS INTERSECTION WITH HIGHWAY 7. |
| Aug 20, 3:33 AM CDT | FLASH FLOOD | Columbus, KS | EXCESSIVE RAIN HAS FLOODED A HALF MILE STRETCH OF HIGHWAY 7 IN COLUMBUS. THE EMERGENCY MANAGEMENT DIRECTOR RELAYED TO THE NWS THAT THE WATER DEPTH ON THE HIGHWAY IS A FOOT AN A HALF. ALSO...BRUSH CREEK HAS NOW FLOODED A SECTION OF HIGHWAY 7...THIS SECTION OF T |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 97 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1306 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 200311 FFWSGF KSC021-200900- /O.NEW.KSGF.FF.W.0125.090820T0311Z-090820T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1011 PM CDT WED AUG 19 2009 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... CHEROKEE COUNTY IN SOUTHEAST KANSAS... * UNTIL 400 AM CDT. * AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES THAT BETWEEN ONE AND TWO INCHES OF RAIN HAS FALLEN IN THE PAST HOUR WITH AN ADDITIONAL ONE TO TWO INCHES OF RAIN POSSIBLE THROUGH MIDNIGHT. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER CROSSINGS... HIGHWAY 7 AT LITTLE CHERRY CREEK NORTH OF COLUMBUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. && LAT...LON 3734 9508 3733 9462 3699 9462 3699 9508 $$ GAGAN
1 follow-up statement
000 WGUS73 KSGF 200839 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 339 AM CDT THU AUG 20 2009 KSC021-200900- /O.CON.KSGF.FF.W.0125.000000T0000Z-090820T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEROKEE KS- 339 AM CDT THU AUG 20 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR CHEROKEE COUNTY... AT 331 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLOODING IN COLUMBUS AND SCAMMON. ALSO HIGHWAY 7 IS CLOSED BETWEEN COLUMBUS AND SCAMMON DUE TO FLOODING. DOPPLER RADAR RAINFALL ESTIMATES INDICATE THAT BETWEEN THREE AND FOUR INCHES OF RAIN HAS FALLEN OVER CHEROKEE COUNTY SINCE MIDNIGHT. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3734 9508 3733 9462 3699 9462 3699 9508 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 8:55 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Aug 19, 8:55 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 PM CDT WED AUG 19 2009
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
FORECAST BEING UPDATED FOR TORNADO WATCH.
WINDS HAVE RECOVERED A BIT FROM EARLIER CONVECTION AND ARE BACKED
TO THE SOUTHEAST. OVERALL...INSTABILITY IS NOT OVERLY
RAMBUNCTIOUS...BUT CERTAINLY SUPPORTIVE OF SUSTAINED THE LINE
SEGMENT OF STRONG TO SEVERE STORMS OVER SOUTHEAST KANSAS. WIND AND
HAIL REMAIN THE PRIMARY RISK...THOUGH A ISOLATED EMBEDDED TORNADO
CANNOT BE RULED OUT.
GAGAN
&&
.DISCUSSION...
THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS ALONG WITH HEAVY
RAIN AND FLASH FLOODING ARE THE FORECAST HIGHLIGHTS THROUGH
THURSDAY MORNING. THEN A DRIER AND COOLER AIRMASS WILL SETTLE
INTO THE REGION THURSDAY AFTERNOON WITH COMFORTABLE CONDITIONS
LASTING THROUGH THE WEEKEND.
SHORT TERM (TONIGHT THROUGH FRIDAY)...
A COMPLEX CONVECTIVE SETUP IS IN PLACE ACROSS THE PLAINS AND THE
OZARKS. THUNDERSTORMS ARE CONTINUING TO DEVELOP ACROSS SOUTHEAST
KANSAS AND TRACK ACROSS THE MISSOURI OZARKS. THIS CONVECTION IS
DEVELOPING ON THE NOSE OF A STRONG UPPER LEVEL JET. EXPECTATIONS
ARE FOR CONVECTION TO CONTINUE THROUGH THIS EVENING AIDED BY
UPPER LEVEL DIFFLUENCE.
ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG A SURFACE FRONT IN
THE PLAINS AND MOVE INTO THE OZARKS LATE TONIGHT. THIS FRONT WILL
KICK SOUTHEAST WITH THE APPROACH OF AN UPPER LEVEL SHORTWAVE
DIGGING INTO THE BASE OF AN UPPER TROUGH OVER THE PLAINS.
AS THE FRONT APPROACHES SOUTHEAST KANSAS AND THE MISSOURI
OZARKS...COOLING ALOFT WILL STEEPEN MIDLEVEL LAPSE RATES WITH
0-6KM SHEAR INCREASING TO NEAR 50 KNOTS. WHILE ONGOING CONVECTION
COMPLICATES SEVERE WEATHER POTENTIAL...ISOLATED EMBEDDED STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT WITH A THREAT
FOR DAMAGING WINDS AND LARGE HAIL. OVERALL SEVERE THREAT
CONTINUES TO BE A MESOSCALE FORECAST CHALLENGE WITH THE FORECAST
FURTHER FINE TUNED AS CONVECTION DEVELOPS.
WILL GO WITH A FLASH FLOOD WATCH FROM 4 PM THIS AFTERNOON INTO
THURSDAY MORNING FOR SOUTHEAST KANSAS AND PORTIONS OF THE
MISSOURI OZARKS. HIGH RAINFALL RATES AND TRAINING OF
THUNDERSTORMS BRING THE CONCERN OF FLASH FLOODING. PRECIPITABLE
WATER VALUES REMAIN NEAR AN INCH AND HALF ACROSS THE REGION.
ONGOING CONVECTION WILL MOISTEN THE GROUND...AND STRONG UPPER
LEVEL DYNAMICS ALONG WITH STRONG SURFACE FRONT WILL DEVELOP
SUFFICIENT UPDRAFTS FOR THE DEVELOPMENT OF HEAVY
RAINFALL...ESPECIALLY LATE TONIGHT AS 850 MB LOW LEVEL JET
INCREASES TO NEAR 50 KNOTS AND INTERACTS WITH THE FRONT.
THE FRONT WILL MOVE THROUGH SOUTH CENTRAL MISSOURI BY EARLY
AFTERNOON THURSDAY WITH CHANCES FOR SHOWERS AND THUNDERSTORMS
ENDING. STRONG ISENTROPIC DOWNGLIDE ALONG THE 310K SURFACE WILL
BRING CLEARING LATE THURSDAY AFTERNOON INTO THURSDAY EVENING.
WILL NEED TO MONITOR FOG POTENTIAL FRIDAY MORNING WITH CLEAR
SKIES...LIGHT WINDS AND A MOIST GROUND.
ANGLE
LONG TERM (SATURDAY THROUGH WEDNESDAY)...
AN EXTENDED PERIOD OF QUITE WEATHER IS EXPECTED THIS WEEKEND INTO
EARLY NEXT WEEK. TEMPERATURES WILL START OFF BELOW NORMAL THIS
WEEKEND AS A LONGWAVE TROUGH TRANSLATES EASTWARD TOWARD THE EAST
COAST. TEMPERATURES WILL RETURN TO MORE SEASONABLE LEVELS NEXT WEEK
AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS ACROSS TH CENTRAL
U.S. IT APPEARS THE NEXT CHANCE OF RAIN WILL NOT RETURN UNTIL LATE
NEXT WEEK.
FOSTER
&&
.AVIATION...
FOR THE 00Z TAF PACKAGE...BKN BAND OF SHRA/TSRA CONTINUES TO LIFT
NE AWAY FROM JLN/SGF/BBG...HOWEVER ADDITIONAL DEVELOPMENT IS
ALREADY UNDERWAY TO THE WEST ACROSS N OK AND PORTIONS OF SE KS.
COMPLEX FORECAST AS ANY VIS/CIG RESTRICTIONS OVER THE NEXT 12 TO
15 HOURS WILL BE TIED TO SHRA/TSRA. VFR IS EXPECTED MUCH OF THIS
EVENING...HOWEVER AS DOWNPOURS FROM SHRA/TSRA DEVELOP OVER THE
AREA OCCASIONAL MVFR WITH AN OUTSIDE SHOT OF IFR IS POSSIBLE. A
COLD FRONT WILL MOVE ACROSS THE AREA THURSDAY WITH IMPROVING
CONDITIONS EXPECTED FROM NW TO SE STARTING DURING THE MID TO LATE
MORNING HOURS. VFR IS EXPECTED DURING THE AFTERNOON.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR MOZ055>058-
066>071-077>083-088>094.
KS...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Aug 19, 8:48 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 848 PM CDT WED AUG 19 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 848 PM CDT WED AUG 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO LIFT NORTHEAST OUT OF SOUTHWEST MISSOURI INTO CENTRAL MISSOURI THIS EVENING. LOCALLY HEAVY RAINFALL IS EXPECTED WITH THIS ACTIVITY. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER NEBRASKA...KANSAS AND OKLAHOMA THIS EVENING. THIS FIRST OF THIS ACTIVITY WILL ENTER EXTREME SOUTHEAST KANSAS AFTER 900 PM AND FAR WESTERN MISSOURI AFTER 1000 PM. MORE ACTIVITY IS EXPECTED AFTER MIDNIGHT AS A COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND QUARTER SIZED HAIL. IN ADDITION...AN ISOLATED TORNADO CANNOT BE RULED OUT ALONG AND SOUTH OF A LINE FROM GIRARD KANSAS TO SPRINGFIELD AND HARTVILLE IN MISSOURI. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE ESPECIALLY WHERE THUNDERSTORMS TRACK OVER THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE OCCURRING OVER SOUTHERN MISSOURI THURSDAY MORNING. WHILE STORMS ARE EXPECTED TO BE GRADUALLY WEAKENING BY THIS TIME...WIND GUSTS UP TO 50 MPH WILL STILL BE POSSIBLE IF THE STORMS CAN REMAIN ORGANIZED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AFTER 9 PM ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI. SPOTTER ACTIVATION MAY BE NECESSARY ACROSS THE REMAINDER OF THE OUTLOOK AREA AFTER MIDNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Aug 19, 9:24 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM TSTM WND GST 2 E SHERMAN 37.26N 95.02W
08/19/2009 E70 MPH CHEROKEE KS EMERGENCY MNGR
REPORTED BY SPOTTER
&&
GCLAYCOMLocal storm report, Aug 19, 9:30 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST CHEROKEE 37.35N 94.81W
08/19/2009 E60 MPH CRAWFORD KS LAW ENFORCEMENT
50 TO 60 MPH WINDS ALONG 400 HIGHWAY AND 160TH STREET
&&
GCLAYCOMLocal storm report, Aug 19, 9:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST 2 W CARL JUNCTION 37.18N 94.60W
08/19/2009 E60 MPH JASPER MO EMERGENCY MNGR
IN SMITHFIELD
&&
GCLAYCOMLocal storm report, Aug 19, 10:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1001 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND GST 1 W PITTSBURG 37.41N 94.72W
08/19/2009 E65 MPH CRAWFORD KS TRAINED SPOTTER
&&
GCLAYCOMLocal storm report, Aug 19, 10:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1008 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TSTM WND GST JASPER 37.34N 94.30W
08/19/2009 E60 MPH JASPER MO EMERGENCY MNGR
&&
GCLAYCOMLocal storm report, Aug 19, 10:10 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND GST WEBB CITY 37.15N 94.48W
08/19/2009 M46 MPH JASPER MO ASOS
KJLN ASOS
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 9:00 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 45 min |
| Aug 19, 9:21 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 54 min |
| Aug 19, 9:45 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 45 min |
| Aug 19, 10:15 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 45 min |
| Aug 19, 10:29 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 31 min |
| Aug 19, 11:29 PM CDT | Flash Flood Warning | SGF | Crawford | 6 hr |
| Aug 20, 12:02 AM CDT | Severe Thunderstorm Warning | SGF | Crawford | 41 min |
| Aug 20, 3:57 AM CDT | Flash Flood Warning | SGF | Cherokee, Crawford | 2 hr |
| Aug 20, 6:02 AM CDT | Areal Flood Warning | SGF | Cherokee, Crawford | 27 hr |
| Aug 20, 8:27 AM CDT | River Flood Warning | SGF | Cherokee | 13 hr |
Nearby
Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.